MathSciNet Relay Station
MathSciNet bibliographic data
MR1714767 (2001g:46077) 46E35 (30C65)
Koskela, Pekka Removable sets for Sobolev spaces. Ark. Mat. 37 (1999), no. 2, 291–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement